# SDR 2008UALA01026

- Difficulty date: February 24, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 20,810 hours, 9,112 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: D9238006000060
- Condition: Defective
- Location: Elevator Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F-CTL ELEV SERVO FAULT ECAM AFTER T/O.  EXCESSIVE PLAY IN ROD END CONNECTOR(S).  REPLACED LT BLUE ELEVATOR SERVO CONTROL UNIT (34CE3), TESTS GOOD.
